Banach Journal of Mathematical Analysis

Mixed means for centered and uncentered averaging operators over spheres and related results

I. Peric

Full-text: Open access

Abstract

Mixed-mean inequalities for integral power means over centered and uncentered spheres are proved. Therefrom we deduce the Hardy type inequalities for corresponding averaging operators. Moreover, we discuss estimates related to the spherical maximal functions.

Article information

Source
Banach J. Math. Anal., Volume 2, Number 2 (2008), 150-162.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1240336301

Digital Object Identifier
doi:10.15352/bjma/1240336301

Mathematical Reviews number (MathSciNet)
MR2436875

Zentralblatt MATH identifier
1157.26009

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 26D15: Inequalities for sums, series and integrals

Keywords
mixed means integral power means power weights centered and uncentered spheres polar coordinates Hardy's inequality Carleman's inequality spherical maximal functions lower bounds for operator norms

Citation

Peric, I. Mixed means for centered and uncentered averaging operators over spheres and related results. Banach J. Math. Anal. 2 (2008), no. 2, 150--162. doi:10.15352/bjma/1240336301. https://projecteuclid.org/euclid.bjma/1240336301


Export citation